# SDR ASOA201101222

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 21,833 hours, 19,366 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL200 "GEAR DISAGREE" MASTER WARNING.  GEAR SHOWED LT & RT MAINS UP AND NOSE GEAR SHOWS RED.  (EMERGENCY DECLARED)  REPLACED NLG UPLOCK ASSY IAW AMM 32-33-05.   OPS AND LEAKS CHECK GOOD AT THIS TIME.
